Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On growth $ k$-order of solutions of a complex homogeneous linear differential equation


Author: Luis G. Bernal
Journal: Proc. Amer. Math. Soc. 101 (1987), 317-322
MSC: Primary 34A20; Secondary 30D15, 34A30, 34C11
DOI: https://doi.org/10.1090/S0002-9939-1987-0902549-5
MathSciNet review: 902549
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give several results about growth $ k$-order of solutions of a complex homogeneous linear differential equation with variable coefficients, provided that the coefficients are entire functions.


References [Enhancements On Off] (What's this?)

  • [1] L. Bernal, Tesis, Facultad de Matemáticas, Universidad de Sevilla, Spain, 1984.
  • [2] L. Bieberbach, Theorie der gewöhnlichen differentialgleichungen, Springer-Verlag, Berlin and New York, 1965. MR 0176133 (31:408)
  • [3] E. A. Coddington, An introduction to ordinary differential equations, 5th printing, PrenticeHall, Englewood Cliffs, N.J. 1964. MR 0126573 (23:A3869)
  • [4] E. Hille, Ordinary differential equations in the complex domain, Wiley, New York, 1984. MR 0499382 (58:17266)
  • [5] A. S. B. Holland, Introduction to the theory of entire functions, Academic Press, New York and London, 1973. MR 0447572 (56:5882)
  • [6] R. Nevanlinna, Analytic functions, Springer-Verlag, Berlin and New York, 1970. MR 0279280 (43:5003)
  • [7] A. R. Reddy, On entire Dirichlet series of infinite order, Rev. Mat. Hisp.-Amer. 27 (1967), 120-131. MR 0223574 (36:6622)
  • [8] D. Sato, On the rate of growth of entire functions of fast growth, Bull. Amer. Math. Soc. 69 (1963), 410-414. MR 0146381 (26:3903)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A20, 30D15, 34A30, 34C11

Retrieve articles in all journals with MSC: 34A20, 30D15, 34A30, 34C11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0902549-5
Keywords: Growth $ k$-order, linear differential equation, entire function, Nevanlinna theory
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society